MAUDE Adverse Event Report: ANGIODYNAMICS SMART PORT; PORT & CATHETER,

ANGIODYNAMICS SMART PORT; PORT & CATHETER,
Catalog Number CT75STSD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the reported device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A physician reported that a patient is experiencing a "true allergy' to a single titanium ct vtx port, w silc catheter.The physician was inquiring what type of materials the port is comprised of and noted that the patient has been sent for further allergy testing.These results are still spending.The patient was treated with oral and topical steroids for one month but ultimately had the port removed.Once the port was removed, the rash resolved within 24 hours and the patient is doing well.
 
Additional Manufacturer Narrative
In emdr follow up #1, section h2 was inadvertently left blank."additional information" should have been checked.
 
Additional Manufacturer Narrative
The customer's reported complaint description of patient experienced an allergic reaction to the port implantation cannot be confirmed given the patient centric nature of this serious adverse event (sae).No port or catheter tubing was returned for evaluation since there was no report of device malfunction.Doctor sent patient for allergy testing but no results were provided to angiodynamics, despite multiple good faith effort requests.The directions for use (dfu) for this port kit does contraindicate its use for the presence of allergic reaction materials contained in the device and cautions that implant rejection/inflammation is a potential complication from this implantable device.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.Labeling review: the directions for use (dfu) item number 16608102-01 that is provided in the reported port kit contains the following statements: contraindications: presence or suspicion of allergic reaction to materials contained in this device.Demonstrated intolerance for an implanted device.Potential complications: implant rejection, inflammation.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
SMART PORT
Common Device Name
PORT & CATHETER,
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key18256649
Report Number1317056-2023-00171
Device Sequence Number6685378
Product Code LJT
UDI-Device IdentifierH787CT75STSD0
UDI-PublicH787CT75STSD0
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K101017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberCT75STSD
Device Lot NumberA2323002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer02/12/2024
02/12/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/27/2024
02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale